Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Shivering, sickness, back pain, puffy eyes, dream like trance. Is it due to stress?

For the last two days I havnt been eating, havnt had any sleep, 5 minuets sleep the most, I'm shaking, I feel sick, bard back when lieing down, eyes feel puffy, and went shopping earlia and thought I was in my own little bubble and didn't feel like anything around me going on was real, felt like I was in some sort of dream, I have been stressed but I need some answers, can you help me please?
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
These symptoms clearly correspond to stress.
You need to take some rest.
Go for a vacation with friends and family.
Find time out for self happiness.
Because that is more important.
Just forget about the current stressful situation.
Temporary breakout in body rhythm is common due to stress.
You are experiencing that.
Body can cop with that.
Give rest and time.
Wish good recovery soon.
Answered: Wed, 1 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor